An analytic representation for selfmaps of a countably infinite set and its cycles.
Aequationes mathematicae, Tome 25 (1982), pp. 90-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
analytic representation for selfmaps, cycles, iteration theory, number of orbits, operators on sequence spaces, compact operators
@article{AM2_1982__25_136950,
author = {H.W. Engl},
title = {An analytic representation for selfmaps of a countably infinite set and its cycles.},
journal = {Aequationes mathematicae},
pages = {90--96},
year = {1982},
volume = {25},
zbl = {0519.39006},
url = {http://geodesic.mathdoc.fr/item/AM2_1982__25_136950/}
}
H.W. Engl. An analytic representation for selfmaps of a countably infinite set and its cycles.. Aequationes mathematicae, Tome 25 (1982), pp. 90-96. http://geodesic.mathdoc.fr/item/AM2_1982__25_136950/